# SDR ASOA2020022085008

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 45,178 hours, 34,722 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED CONTACTORS TICKING BY THE FO'S SIDEWALL. SLIGHT SMELL ASSOCIATED. MX PERFORMED INSPECTION ON RIGHT SIDE RELAY SUPPORT NO SIGN OF BURN OR BURN SMELL. ALL RELAYS LOOK NORMAL AND CLEAN. A/C APPROVED FOR RETURN TO SERVICE.
